American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[2] J. Smoller, A. Wasserman, S. T. Yau and B. McLeod. Smooth static solutions of the Einstein-Yang/Mills equations . Bull. Amer. Math. Soc. 27 (1992) 239-242. MR 1145579.
Abstract, references, and article information   
View Article: PDF

[3] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[4] A. J. Tromba. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976) 66-68. MR 0418155.
Abstract, references, and article information   
View Article: PDF

[5] Theodore Frankel. Applications of Duschek's formula to cosmology and minimal surfaces. Bull. Amer. Math. Soc. 81 (1975) Part 1:579-582. MR 0362166.
Abstract, references, and article information   
View Article: PDF

[6] Melvyn S. Berger and Martin Schechter. $L_p$ embedding and nonlinear eigenvalue problems for unbounded domains. Bull. Amer. Math. Soc. 76 (1970) 1299-1302. MR 0267392.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1